Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 40, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Aug 13, 2005, 3:50 PM CDT for Clay County, Jackson County, Platte County, Missouri; Johnson County, Leavenworth County, Wyandotte County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2005, 3:50 PM CDT (20:50 UTC)
- Expired
- Aug 13, 2005, 9:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 49 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 4:45 PM CDT | FLASH FLOOD | Overland Park, KS | FLOODING IN NE AND SE JOHNSON COUNTY. STREETS CLOSED AT MERRIAM AND OVERLAND PARK. STREETS CLOSED FRONTAGE AND MASTON. |
| Aug 13, 4:59 PM CDT | FLASH FLOOD | Liberty, MO | WATER OVER ROADWAY AT 291 AND SKYLINE. |
| Aug 13, 5:00 PM CDT | FLASH FLOOD | Kansas City, MO | 42ND AND WORNALL |
| Aug 13, 5:00 PM CDT | FLASH FLOOD | Kansas City, MO | WATER OVER THE ROAD WITH FLOATING CARS AT 42ND AND WORNALL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 944 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 132051
FFWEAX
KSC091-103-209-MOC047-095-165-140245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 PM CDT SAT AUG 13 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JACKSON COUNTY IN WEST CENTRAL MISSOURI
NORTHERN JOHNSON COUNTY IN EAST CENTRAL KANSAS
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI
SOUTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI
SOUTHERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS
WYANDOTTE COUNTY IN NORTHEAST KANSAS
* UNTIL 945 PM CDT
* AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
* THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KANSAS
CITY...OLATHE...AVONDALE...BASEHOR...BLUE SPRINGS...BONNER
SPRINGS...DE SOTO...EDWARDSVILLE...GLADSTONE...GRAIN VALLEY...
GRANDVIEW AND INDEPENDENCE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
LAT...LON 3930 9424 3890 9420 3883 9499 3899 9502
3900 9514 3925 9516
$$
273 follow-up statements
000
WGUS73 KEAX 132201
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 PM CDT SAT AUG 13 2005
KSC091-103-209-MOC047-095-165-140245-
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-PLATTE MO-CLAY MO-JACKSON MO-
454 PM CDT SAT AUG 13 2005
...FLASH FLOOD WARNING CONTINUES FOR JACKSON...NORTHERN JOHNSON...
SOUTHEASTERN PLATTE...SOUTHERN CLAY...SOUTHERN LEAVENWORTH AND
WYANDOTTE COUNTIES UNTIL 945 PM CDT...
AT 449 PM CDT...DOPPLER RADAR CONTINUED TO SHOW ESTIMATED RAINFALL
RATES OF A HALF AN INCH PER HOUR. THIS RAINFALL WILL CONTINUE
THROUGH AT LEAST 7 PM.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...KANSAS CITY...OLATHE...AVONDALE...BASEHOR...BLUE SPRINGS...
BONNER SPRINGS...DE SOTO...EDWARDSVILLE...GLADSTONE...GRAIN VALLEY...
GRANDVIEW AND INDEPENDENCE.
ROADS HAVE BEEN CLOSED IN OVERLAND PARK AND MERRIAM DUE TO WATER
OVER THE ROADS. THERE IS ALSO WATER OVER THE ROAD ON HIGHWAY 291
NEAR LIBERTY.
LAT...LON 3930 9424 3890 9420 3883 9499 3899 9502
3900 9514 3925 9516
$$
27000
WGUS73 KEAX 132330
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 PM CDT SAT AUG 13 2005
KSC091-103-209-MOC047-095-165-140245-
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-PLATTE MO-CLAY MO-JACKSON MO-
626 PM CDT SAT AUG 13 2005
...FLASH FLOOD WARNING CONTINUES FOR JACKSON...NORTHERN JOHNSON...
SOUTHEASTERN PLATTE...SOUTHERN CLAY...SOUTHERN LEAVENWORTH AND
WYANDOTTE COUNTIES UNTIL 945 PM CDT...
AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT WHILE THE HEAVY RAIN HAS ENDED ACROSS THE AREA...LIGHT RAIN
SHOWERS WERE STILL CAUSING RAINFALL AMOUNTS AROUND A QUARTER OF AN
INCH PER HOUR. EVEN THOUGH THE HEAVY ACCUMULATING RAINFALL HAS
ENDED...WATER OVER SEVERAL ROADS IS JUST BEGINNING TO RECEDE.
RUNOFF FROM PREVIOUS STORMS WILL CONTINUE FLOODING ACROSS LOCATIONS
SUCH AS KANSAS CITY...OLATHE...AVONDALE...BASEHOR...BLUE
SPRINGS...BONNER SPRINGS...DESOTO...EDWARDSVILLE...GLADSTONE...
GRAIN VALLEY...GRANDVIEW AND INDEPENDENCE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
LAT...LON 3930 9424 3890 9420 3883 9499 3899 9502
3900 9514 3925 9516
$$
LVK000
WGUS73 KEAX 140155
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 PM CDT SAT AUG 13 2005
KSC091-103-209-MOC047-095-165-140157-
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-PLATTE MO-CLAY MO-JACKSON MO-
847 PM CDT SAT AUG 13 2005
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR JACKSON...NORTHERN
JOHNSON...SOUTHEASTERN PLATTE...SOUTHERN CLAY...SOUTHERN LEAVENWORTH
AND WYANDOTTE COUNTIES HAS BEEN CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. HOWEVER...SOME LOW SPOTS MAY STILL
HAVE WATER PONDING ALONG AREA ROADWAYS...SO BE ALERT WHEN DRIVING
AROUND TONIGHT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3930 9424 3890 9420 3883 9499 3899 9502
3900 9514 3925 9516
$$
CUTTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 10:32 AM CDT, 5 hours 18 minutes earlier.
Area forecast discussion, Aug 13, 10:32 AM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1032 AM CDT SAT AUG 13 2005 .DISCUSSION... SHOWERS STILL MOVING ACROSS NORTHERN MISSOURI. HAVE LOWERED HIGH TEMPS A FEW DEGREES UP NORTH TO ACCOUNT FOR THIS. SURFACE ANALYSIS SHOWS FRONT DRAPED ACROSS NORTHERN THIRD OF AREA. EXPECT TO SEE THIS MOVE SLIGHTLY FARTHER SOUTH THIS AFTERNOON AND GENERATE ANOTHER ROUND OF THUNDERSTORMS. GOING POPS HAS THIS SCENARIO COVERED WELL. HAVE LOWERED TEMPERATURE SLIGHTLY IN I70 CORRIDOR TO MATCH UP WITH MORNING TREND. ZFP ALREADY OUT. LVK && .PREV DISCUSSION... 415 AM... MUCH NEEDED RAIN WILL CONTINUE TO BE THE PRIMARY FOCUS FOR THIS FORECAST PACKAGE. STALLED SURFACE FRONT NOT EASILY FOUND AS NUMEROUS ROUNDS OF CONVECTION OVER THE PAST 24 HOURS HAS MADE A MISH-MASH OF SURFACE FEATURES OVER KS/MO. BEST ANALYSIS SHOWS A WEAK SURFACE LOW OVER CENTRAL KS WITH BOUNDARY EXTENDING EAST THROUGH CENTRAL MO. 850MB BOUNDARY LIES ACROSS NORTHERN KS AND MO. NAM/GFS/RUC/CANADIAN QPF FOCUS ON 850MB BOUNDARY FOR PRIMARY CONVECTION THIS MORNING. REGIONAL RADARS SUPPORT THIS BUT SURFACE BASED CONVECTION CONTINUES TO LIFT NORTHEAST INTO SOUTHERN HALF OF CWA. BEST ISENTROPIC LIFT ON 310K/315K SURFACES IS OVER NORTHERN MO THIS MORNING. THAT COMBINED WITH FAVORABLE RIGHT REAR QUAD OF BROAD UPPER LEVEL JET STREAK WILL PROVIDE FAVORABLE SUPPORT FOR NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTHERN CWA THIS MORNING. MODERATELY STRONG SOUTHERLY LOW LEVEL JET AS NOTED IN PROFILER DATA CONTINUES TO FEED DEEP MOISTURE INTO THE SURFACE BOUNDARY. LOW LEVEL JET SHOULD WEAKEN SOME BY LATE MORNING. DIFFICULT TO DETERMINE HOW FAR NORTH WEAK SURFACE FRONT WILL/CAN LIFT NORTH. SCATTERED MORNING CONVECTION OVER SOUTHERN HALF OF CWA WILL REINFORCE PRESENT LOCATION OF FRONT. WILL ALLOW FOR SLIGHT NORTHWARD DRIFT OF FRONT. WATER VAPOR IMAGERY CONTINUES TO SHOW LARGE FETCH OF MID/HIGH LEVEL SUBTROPICAL MOISTURE STREAMING NORTHEAST FROM SOUTHERN ROCKIES THROUGH MID MO RIVER VALLEY. AS NOTED YESTERDAY THIS WILL SUPPORT DEEP CONVECTION. WITH PRECIPITABLE WATER VALUES STILL IN EXCESS OF 2 INCHES WILL ONCE AGAIN HAVE TO DEAL WITH LOCALIZED HEAVY RAINFALL AND NUISANCE FLOODING. FLASH FLOOD GUIDANCE VALUES HAVE DROPPED TO THE 2 TO 2.5 INCH RANGE FROM SOUTHWEST CWA NORTHEASTWARD ALONG THE MO RIVER. DOPPLER RADAR STORM TOTALS SHOW 1 TO 2 INCH RAINS WERE COMMON SOUTH OF A MCI TO MOBERLY LINE. A BAND OF HEAVY RAINFALL BETWEEN 2 AND 4 INCHES WAS ESTIMATED TO HAVE FALLEN FROM HIGGINSVILLE TO BETWEEN MOBERLY AND BOONVILLE. DURING THE AFTERNOON AM EXPECTING TO SEE MORE SURFACE BASED CONVECTION FORM NEAR THE QUASI-STATIONARY BOUNDARY NEAR THE MO RIVER AS AIRMASS BECOMES MORE UNSTABLE. WATER VAPOR IMAGERY ALSO HINTS AT A WEAK VORTICITY LOBE OVER THE WESTERN TX PANHANDLE AND ANOTHER MORE STRUNG OUT LOBE OVER CENTRAL KS. THIS LATTER FEATURE IS PROGGED TO AID THE AFTERNOON CONVECTION ALONG THE SURFACE FRONT. SOUTH OF BOUNDARY COULD SEE SOME BREAKS IN CLOUDINESS SO IT IS POSSIBLE FOR PARTS OF SOUTHERN CWA TO SEE 90 THIS AFTERNOON. NORTHERN MO WILL STRUGGLE TO REACH UPPER 70S. WILL CONTINUE WITH LIKELY POPS FOR TONIGHT OVER ALL BUT FAR NORTHERN MO AS UPPER LEVEL DIVERGENCE FIELD ASSOCIATED WITH RIGHT REAR QUAD OF BROAD JET STREAK SHIFTS EASTWARD. SHOULD SEE SEVERAL ROUNDS OF STORMS TONIGHT. IF WIDESPREAD HEAVY RAINFALL OCCURS TODAY DAYSHIFT MAY NEED TO CONSIDER FLASH FLOOD WATCH FOR TONIGHT. FRONTAL BOUNDARY WILL CONTINUE TO BE A PLAYER IN OUR WEATHER THROUGH MONDAY AS IT REFUSES TO MOVE FAR ENOUGH AWAY. SERIES OF WEAK IMPULSES ALONG WITH ISENTROPIC LIFT WILL CONTINUE THE THREAT OF POST FRONTAL ELEVATED CONVECTION OVER SOUTHER HALF OF CWA. HAVE RAISED POPS ACROSS FAR SOUTHERN COUNTIES SUNDAY NIGHT AND MONDAY. HAVE LOWERED TEMPERATURES ACROSS SOUTHERN COUNTIES TO ACCOUNT FOR EXPECTED RAINS. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. WFO EAX
Hazardous weather outlook, Aug 13, 12:58 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT SAT AUG 13 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1258 PM CDT SAT AUG 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE ENTIRE REGION THROUGH TONIGHT. A WEAK FRONTAL BOUNDARY EXTENDS FROM CENTRAL KANSAS EASTWARD THROUGH CENTRAL MISSOURI. THIS BOUNDARY WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS MAY BECOME STRONG OVER WEST CENTRAL INTO CENTRAL MISSOURI...WITH GUSTY WINDS TO NEAR 50 MPH AND SMALL HAIL POSSIBLE. HEAVY RAINFALL IS LIKELY WITH ONE TO TWO MORE INCHES OF RAIN POSSIBLE BY SUNDAY MORNING. THE HEAVY RAIN IS EXPECTED OVER EAST CENTRAL KANSAS INTO CENTRAL MISSOURI INITIALLY...WITH ADDITIONAL RAIN SPREADING NORTH THROUGH THE NIGHT. SINCE HEAVY RAINS HAVE ALREADY FALLEN...THE POTENTIAL EXISTS FOR MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE A THREAT MAINLY ALONG AND SOUTH OF THE MISSOURI RIVER SUNDAY THROUGH MONDAY ...AS THE FRONTAL BOUNDARY REMAINS NEARLY STATIONARY DURING THIS PERIOD. SEVERAL ROUNDS OF THUNDERSTORMS ARE FORECAST TO MOVE ACROSS CENTRAL MISSOURI AND EXTREME EAST CENTRAL KANSAS. THERE WILL BE ABUNDANT MOISTURE AVAILABLE TO FUEL HEAVY RAIN PRODUCING STORMS. THERE VERY WELL COULD BE STORMS WHICH MOVE ACROSS THE SAME AREAS WHICH HAVE ALREADY RECEIVED HEAVY RAINFALL. MINOR FLOODING WILL CONTINUE TO BE A PROBLEM THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NRR
In the hours before
Special weather statement, Aug 13, 1:49 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 149 PM CDT SAT AUG 13 2005 MOZ043-044-053-054-131930- BATES-CASS-HENRY-JOHNSON- 149 PM CDT SAT AUG 13 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BATES...NORTHWESTERN HENRY...SOUTHEASTERN CASS AND SOUTHWESTERN JOHNSON COUNTIES... AT 146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MERWIN TO 8 MILES NORTHWEST OF APPLETON CITY...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF BUTLER TO 8 MILES NORTHWEST OF APPLETON CITY...MOVING EAST AT 40 MPH. THESE STORMS WILL BE... NEAR ADRIAN BY 155 PM CDT. NEAR ARCHIE BY 200 PM CDT. NEAR BALLARD BY 205 PM CDT. NEAR DAYTON BY 215 PM CDT. NEAR CREIGHTON BY 225 PM CDT. NEAR URICH BY 230 PM CDT. WINDS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THESE STORMS. LVK
Special weather statement, Aug 13, 3:19 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 319 PM CDT SAT AUG 13 2005 MOZ038>040-045-046-132115- COOPER-HOWARD-LAFAYETTE-PETTIS-SALINE- 319 PM CDT SAT AUG 13 2005 ...SIGNIFICANT WEATHER ALERT FOR COOPER...HOWARD...NORTHEASTERN LAFAYETTE...NORTHEASTERN PETTIS AND SALINE COUNTIES... AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MAYVIEW TO 6 MILES NORTHEAST OF SWEET SPRINGS TO SMITHTON...OR ALONG A LINE EXTENDING FROM 22 MILES NORTH OF WARRENSBURG TO 10 MILES SOUTHWEST OF MARSHALL TO 9 MILES EAST OF SEDALIA...MOVING NORTHEAST AT 35 MPH. THE LEADING EDGE OF THE LINE OF STORMS CONTAINS WINDS BETWEEN 40 AND 50 MPH. THESE STORMS WILL BE... NEAR ALMA BY 325 PM CDT. NEAR PLEASANT GREEN BY 330 PM CDT. NEAR DOVER BY 335 PM CDT. NEAR NELSON BY 340 PM CDT. NEAR WAVERLY BY 345 PM CDT. NEAR MALTA BEND BY 350 PM CDT. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LVK
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 3:31 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 46 min |
| Aug 13, 4:15 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 21 min |
Nearby
Flash Flood Warnings in Missouri, 2005Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.